Detail publikace

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case

Originální název

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case

Anglický název

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case

Jazyk

en

Originální abstrakt

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case are considered

Anglický abstrakt

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case are considered

Dokumenty

BibTex


@article{BUT41747,
  author="Josef {Diblík}",
  title="Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case",
  annote="Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case are considered",
  chapter="41747",
  journal="Journal of Mathematical Analysis and Application",
  number="250",
  volume="2000",
  year="1999",
  month="february",
  pages="635",
  type="journal article - other"
}